# SDR C2XA07TY063

- Difficulty date: October 30, 2007
- Submitted: October 31, 2007
- Operation: Air carrier
- Aircraft: N12564
- Make and model: Emb EMB-145LR
- Aircraft serial: 145618
- Aircraft time: 12,665 hours, 9,939 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: M3902932248
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TYS - MAIN DOOR EMERGENCY LIGHT IS INOP.  REMOVED AND REPLACED FEMALE SPLICE CONNECTOR SP7376 IAW EMB 145 WM 20-50-02.  OPS CHECK GOOD.
